A remark on evolutionary systems

Csuhaj-Varjú, Erzsébet and Dassow, J. (2005) A remark on evolutionary systems. DISCRETE APPLIED MATHEMATICS, 146 (1). pp. 111-115.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Cellular Sensory and Optical Wave Computing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:18
Last Modified: 11 Dec 2012 15:18
URI: http://eprints.sztaki.hu/id/eprint/4069

Update Item Update Item